# SDR DALA2022062104313

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 LH CABIN FLOORBEAM AT STA 1480 LBL 50 FOUND WITH CORROSION, CORRECTIVE ACTION: CORRDED FLOOR BEAM UPPER CHORD REPAIRED BY THE SPLICE LINE AT STA1480 LBL19 AS PER B767-300 SRM 53-00. (2285417)
